Noncommutative localization in algebraic L-theory

Andrew Ranicki

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Given a noncommutative (Cohn) localization A -> sigma(-1) A which is injective and stably flat we obtain a lifting theorem for induced f.g. projective sigma(-1) A-module chain complexes and localization exact sequences in algebraic L-theory, matching the algebraic K-theory localization exact sequence of Neeman-Ranicki [Amnon Neeman, Andrew Ranicki, Noncommutative localisation in algebraic K-theory I, Geom. Topol. 8 (2004) 1385-1425] and Neeman [Amnon Neeman, Noncommutative localisation in algebraic K-theory II. Adv. Math. 213 (2007) 785-819].

Original languageEnglish
Pages (from-to)894-912
Number of pages19
JournalAdvances in Mathematics
Issue number3
Publication statusPublished - 15 Feb 2009

Keywords / Materials (for Non-textual outputs)

  • Noncommutative localization
  • Chain complexes
  • L-theory


Dive into the research topics of 'Noncommutative localization in algebraic L-theory'. Together they form a unique fingerprint.

Cite this